Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 71-80 of 91 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
71
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

72
Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

73
On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

74
A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

75
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

76
Comparison of the fecal, cecal, and mucus microbiome in male and female mice after TNBS-induced colitis

Kozik, Ariangela J.; Nakatsu, Cindy H.; Chun, Hyonhoresearcher; Jones-Hall, Yava L., PLOS ONE, v.14, no.11, 2019-11

77
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

78
Contact discontinuities for 3-D axisymmetric inviscid compressible flows in infinitely long cylinders

Bae, Myoungjeanresearcher; Park, Hyangdong, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2824 - 2873, 2019-08

79
CONTACT DISCONTINUITIES FOR 2-DIMENSIONAL INVISCID COMPRESSIBLE FLOWS IN INFINITELY LONG NOZZLES

Bae, Myoungjeanresearcher; Park, Hyangdong, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.3, pp.1730 - 1760, 2019

80
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

rss_1.0 rss_2.0 atom_1.0